Prostate Cancer Home > Lupron Depot Overdose
If a person happens to overdose on Lupron Depot (leuprolide acetate depot), the results are not expected to be dangerous, but can include things like shortness of breath and irritation at the injection site. Treatment, if necessary, may involve monitoring the heart, blood pressure, and body temperature. Even though an overdose of this medication may not be a serious situation, medical attention should still be obtained.
Can You Take Too Much Lupron Depot?Lupron Depot® (leuprolide acetate depot) is a prescription medication used in a variety of medical conditions. It belongs to a class of drugs called gonadotropin-releasing hormone (GnRH) agonists. GnRH is a naturally occurring hormone that helps control the production of testosterone in men and estrogen in women.
Symptoms of an Overdose With Lupron DepotThere have been no reported cases of a Lupron Depot overdose, so it is not known what to expect if someone takes too much. In general, an overdose is not expected to be particularly dangerous.
- Shortness of breath
- Irritation at the injection site
- Heart rhythm problems (arrhythmias)
- Low blood pressure (hypotension).